# SDR DL72S960560

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, CRACK EXTENDING FROM NR 2 SLAT ACTUATOR MOUNT BRACKET UPPER I/B BOLT HOLE.  REPAIRED PER M/M 57-42-0.
